Did you have to wait long for your BCG? I was suppose to start 2 months ago and my Uro keeps telling me there is a shortage and they are tyring to find it for me. I am worried that my tumors are coming back after I had my resection.
I have been having BCG treatments for about 7 years now. I’ve had several recurrences but my side effects to the treatments are very minor and last only a couple of hours. Recently though, I have noticed that my hair is different in texture and is thinning in the front on one side. I had never heard of this as a result of BCG but my hairdresser suggested that might be the case. I see from the posts that others have found the same thing. My next treatments are 6 months away so I will see if there is a change in that period. Anyone else notice changes in their hair?
Cinderella, I can find no information linking hair loss to BCG but that does not mean it is not a rare one ask your medical care team. Having said that hair loss can be linked to stress not that this whole thing isn’t stressful right?
As for discontinuing the BCG there is some good news in that if you have a recurrence some have had good results from a reduced dose of as little as 1/10th. If you ever are in need talk to your medical team about it.
Let us know how you are doing.
T2 g3 CIS 8/04
Chemotherapy & Radiation 10/04-12/04
RC w/umbilical Indiana pouch 5/06
Left Nephrectomy 1/09
President American Bladder Cancer Society
When I started my BCG treatments my hair started falling out. I had very thick hair and now I don’t. I was non muscle invasive BC. I was Ta Papalary High Grade tumor. I have been cancer free for a little over 2 years now. I did 11 treatments and stopped because of the side effects were to much to deal with for me.
You are the only person I heard of hair falling out. Thank you for posting.